Health knowledge made personal
Join this community!
› Share page:

I have a question re. withdrawal symptoms from oxycodone. Is this the appropriate place to ask?


Posted by ron c.

I am recovering from knee replacement surgery and have a recent history of pain issues requiring use of oxycodone. I want to stop this and am seeing a pain doctor but still have a question about this: Have you ever heard of olfactory issues as part of withdrawal symptoms? When I don't take my meds ,one of the big symptoms is everything smells and tastes the same. It's kind of a chemical smell and if anyone is wearing any perfume or anything that has an odor to it ,it's greatly exaggerated[awful smell] and it's really something that has to be malfunctioning in my brain olfactory center. Have you ever heard of anything like this? It's very taxing on my outlook and anxiety levels.
 
Post an answer
Write a comment: